Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for noticeable deformity

Premium Questions

Dr. Praveen Tayal MD

noticed that when running, he externally rotates both feet significantly more than his peers. The patient seems to have a rotational deformity to both lower extremities leading to increase shear forces ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Rajiv goel MD

haven't paid too much attention, but over the past couple of years, I would notice that my penis bends to the left fairly noticeably when erect. It looked like the right "chamber" was concave and the left... View answer

Answered by : Dr. Rajiv goel ( Urologist)
Dr. Praveen Jadhav MD

My mother age 59 is suffering from arthiritis. her big toe is deformed. there is swelling in the feet and ankles and the joint of fingers are a bit swollen and seems to be getting deformed I consulted ... View answer

Answered by : Dr. Praveen Jadhav ( Rheumatologist)
Dr. Geeta Sundar MD

for the time it was applied. Once the acne subsided I discontinued the cream, but I noticed a strange deformation/change in my facail structure. Very soon (in one year's time of application of cream) my... View answer

Answered by : Dr. Geeta Sundar ( Internal Medicine Specialist)
Dr. Aashish Raghu MD

my wife pulled a muscle in her lower back 2 days ago. We've since noticed a curvature in her lower back spine. Could this be caused by pulled muscles or is it more likely scoliosis? She's been ... View answer

Answered by : Dr. Aashish Raghu ( Orthopaedic Surgeon)

Public Forum Discussions

Dr. Shoaib Khan MD

the pregnancy. But now... About 2 months after pregnancy I noticed my left rib cage is deformed and protruding ... with other medical problems. N since my first daughter back in 2010 I have been... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Mayur Pandey MD

the vacation, i noticed the slight deformity or bump days later. It only hurts when I walk for a long time ... of my foot until the incident. What should I do? Is this bump permanent? Is my foot bone... View answer

Answered by : Mayur Pandey ( Physical Therapist or Physiotherapist)
Dr. Kathy Robinson MD

. As a result I became very thin, most noticeably in the face. I looked like a skull with skin over it. Hardly ... swelling and some deformity, especially around my eyes, nearly sealing them shut. The... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr.  Shinas Hussain MD

of heart medications including clopidogrel, carvedilol, furosemide, losartin and atorvistatin . I have heard that clopidogrel is a very dangerous drug. Should he ask for something to replace this... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Manu Wilfred MD

? And is it possible that using a drug to ease the pain of tubing him in the ER would have caused a noticeable ...My sister (a technical writer for pharmaceutical companies who is a walking encyclopedia of... View answer

Answered by : Dr. Manu Wilfred ( ENT Specialist)

Mobile Questions and Answers

Dr. Raju A.T MD

The symptoms associated with the bunion can be treated medically but the actual pathology is treated only by surgery involving removing the abnormal bony enlargement and correction of the skeletal deformity.

Dr.  Aarti Abraham MD

There is no such medication.

Dr. Ronald Schubert MD

No atacand is a blood pressure medication called candesartan